# SDR SWAA2022032321860

- Difficulty date: November 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 277-294.5; R.B.L. 1; W.L. 208.1. / REMOVED & REPLACED NEW INTERCOSTAL P/N 141A5410-3 IAW DRW 141A5400 & SRM 51-40-02-0G-0 AT BS 277 - 294.5 RBL 1 WL 208.1
